American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A12) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kent McCormick and Raymond O. Wells. Wavelet calculus and finite difference operators . Math. Comp. 63 (1994) 155-173. MR 1216261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] I-Liang Chern. Large-time behavior of solutions of Lax-Friedrichs finite difference equations for hyperbolic systems of conservation laws . Math. Comp. 56 (1991) 107-118. MR 1052088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hung Ju Kuo and Neil S. Trudinger. Linear elliptic difference inequalities with random coefficients . Math. Comp. 55 (1990) 37-53. MR 1023049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Henry L. Gray and Nien Fan Zhang. On a new definition of the fractional difference . Math. Comp. 50 (1988) 513-529. MR 929549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ewa Weinm├╝ller. A difference method for a singular boundary value problem of second order . Math. Comp. 42 (1984) 441-464. MR 736446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. T. McAllister. The Dirichlet problem for a class of elliptic difference equations . Math. Comp. 25 (1971) 655-673. MR 0306747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1